Posted by: Tokzy | 2008/10/15

Morning-After pill


A week ago I took a morning-after pill within 12 hrs of unprotected sex. I' ve been feeling nauseas for a week now, feeling like I am going to have my periods.

Are these normal or should I visit my doctor for a check-up or take a pregnancy test?

Confused and scared.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Nausea is a known side effect of the the morning-after pill, however I'm not sure how long one should expect them to last. Why don't you post the same message on the gynae expert forum to get more specialist input on this? Go to Health 24 home page and look up the GynaeDoc on the list of experts.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: SPIDER | 2008/10/16

congrats new mommy!

Reply to SPIDER
Posted by: TuG | 2008/10/15

Nothing to be scared of, those sign does happen after that pill, U' re period will come soonar or later

Reply to TuG

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.